# SDR DXTA2021052142370

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 10,835 hours, 8,322 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN DOOR: REPEAT WRITEUP: AMBER "CABIN DOOR" ANNUNCIATOR LIGHT ILLUMINATED AT 6,000 FEET ON INITIAL CLIMB. NOTE: THE "PRESS SYSTEM SELECT" LEVER HAS BEEN LEFT IN THE "MANUAL" POSITION AS PER THE CHECKLIST.   ADJUSTED DOOR PLUNGER STRIKER PLATE UNTIL DOOR LOCK SWITCH ACTUATION WAS SATISFACTORY.  OPS CHECK GOOD. ALL WORK DONE IAW C#-560XL AMM, 52-70-00
